MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.yebeh.2003.07.015

Медицинская библиотека · Epilepsy & behavior : E&B · 2003

Acute psychosis due to treatment with phenytoin in a nonepileptic patient.

Gatzonis S D, Angelopoulos E, Sarigiannis P, Mantouvalos V, Ploumbidis D, Siafakas A

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The development of psychosis related to antiepileptic drug treatment is usually attributed to the interaction between the epileptic brain substratum and the antiepileptic drugs. The case of a nonepileptic patient who developed psychosis following phenytoin treatment for trigeminal neuralgia is described. This case suggests that the psychotic symptoms that occur following phenytoin treatment in some epileptic patients may be the direct result of medication, unrelated to seizures.

Для цитирования: Gatzonis S D, Angelopoulos E, Sarigiannis P, Mantouvalos V, Ploumbidis D, Siafakas A. Acute psychosis due to treatment with phenytoin in a nonepileptic patient.. Epilepsy & behavior : E&B. 2003. DOI: 10.1016/j.yebeh.2003.07.015.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.